# SDR 2000ZZZM185

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19289
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 607 - IND-DEN - NR 2 FIRE DETECTOR CIRCUIT GROUND LIGHT ILLUMINATES INTERMITTENTLY.  RE-SECURED AND RE-POSITIONED FIRE LOOP ON NR 2 ENGINE, GROUND CHECK GOOD.  (M)
